# SDR DALA2016061504664

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOUBLER PRODUCTION AT INNER RT PAN A SIDE LOWER HINGE AFT EMERGENCY EXIT.   DOUBLER PRODUCTION WAS REPAIRED IAW SRM 52-10-02, FIG 201, REP 16. MEASURE: OT  IS 0.050" AND REMAINING THICKNESS IS 0.028". THEREFORE OUT LIMITS.  EQ: DIGITAL ULTRASONIC THICKNESS 38DLP.
